# SDR SWAA2022092765186

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR THRESHOLD SUPPORT ANGLE FROM STA 303.9+13 TO STA 328+12; WL 209; LBL 60 TO LBL 65. / [01] REMOVED CORROSION IAW SRM 53-10-15-1A-1. 2'X.65X.015 BS 341.5-343.5. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1.;[02] TOOL ID: ATS401 S/N: UNKNOWN DUE DATE:10/2022;[03] VERIFIED APPLICABILITY FOR SRM;[04] VERIFIED CORRECTIVE ACTION #1; #2; #3.;[05] REMOVED FWD ENTRY DOOR THRESHOLD SUPPORT ANGLE FROM STA 303.9+13 TO STA 328+12; WL 209; LBL 60 TO LBL 65 IAW SRM 51-40-02-0G-0;[06] CERTIFY;[07] LOCATED; DRILLED NEW FED THRESHOLD SUPPORT ANGLE IAW SRM 51-40-05-0G-0; DWG 141A8110;[08] OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTIONS 7 AND 8.;[10] INSTALLED NEW FED THRESHOLD SUPPORT ANGLE FROM BS312 TO BS344 WL 209; LBL 60 IAW SRM 51-40-02-0G-0; DWG 141A8110;[11] VERIFIED CORRECTIVE ACTION 10;[12] COMPLETE;[13] VERIFIED MEASUREMENT TABLE.
